JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN INVOLUTION ON THE SHIFTED RIM HOOK TABLEAUX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN INVOLUTION ON THE SHIFTED RIM HOOK TABLEAUX
Lee, Jae-JIn;
  PDF(new window)
 Abstract
We Construct a Sign reversing involution on the Shifted rim hook tableaux with some conditions. Using the Stembridge`s combinatorial interpretation for Morris` rule, this involution give a combinatorial proof of the orthogonality of the first kind for the spin characters of .
 Keywords
shifted rim hook tableaux;sign reversing involution;
 Language
English
 Cited by
 References
1.
Proc. Hallym Univ. jour., 1991. vol.9. pp.191-203

2.
Commun. Korean Math. Soc., 1998. vol.13. pp.445-459

3.
Proc. London Math Soc., 1962. vol.12. pp.55-76 crossref(new window)

4.
J. Combin. Theory (A), 1987. vol.45. pp.62-103 crossref(new window)

5.
Advances in Math., 1989. vol.74. pp.87-134 crossref(new window)

6.
Advances in Math., 1983. vol.50. pp.160-186 crossref(new window)

7.
Ph. D. thesis, 1984.